Aquatic

to experience Taoist life in Mt. Wudang temples

Six-Day Residing with Dao >> Itinerary

 

1. Program Time Schedule
Please read the following program schedule available in 2009

Program Schedule
   
First Session
September 15 - 20, 2009
Second Session
October 15 - 20, 2009

 

2. The Daily Schedule for Each Session

All attendants are welcome to fly or trip to Wuhan City first and let's meet in a three-star hotel located in Wuhan City. The exact meeting date is September 14, 2009 and October 14, 2009 (depending upon which session you plan to join). So, let's meet in one place and prepare for the trip next day heading to Mt. Wudang by a bus. Then as sheduled, we can arrive Mt. Wudang before 11:30 - 12:00 am

2-1. The First Day: The Holy Land

Wander in Chiongtai temple, breathe in natural oxygen bar, listen to natural music and experience the quietitude of Wudang.

The early morning:

  1. 05:30 am: Set out from hotel in Wuhan City, appreciate the beautiful landscapes on the way, watch video introducing Wudang landscape and Wudang Taoism
    (For students arriving Wudang themselves, please stay in our Kungfu academy and set out to go to ChiongTai temple at 9:00pm, then help to do clearing work of the temples)

  2. 12:00 am: arrive at ChiongTai Temple and have lunch

In the afternoon

  1. 13:00 pm: distribute Taoism costumes in the Chiongtai temple
  2. 13:30 pm: Have a rest after Taoism vegetarian food
  3. 15:00 pm: Practice Eight-section Brocade for 30 minutes
  4. 16:00 pm: fetch water, water the field and cook Taoism vegetarian food

In the evening:

  1. 19:30 pm: attend Taoist evening class
  2. 20:00 pm: lecture on the theory of Taoism health-preservation practice (Taoism history and background)
  3. 20:50 pm Practice Source-Cultivation Standing Chikung under the direction by senior Taoist
  4. 21:00 pm: sleep
     


2- 2. The Second Day: Subtle Notes from Tai Chi

The early morning:

  1. 06:00 am:  attend Taoist early class (30 minutes)
  2. 06:30 am: Practice Source-Cultivation Standing Chikung and Eight-section Brocade
  3. 07:00 am: Have vegetarian breakfast

The morning:

  1. 08:00 am: the introduction on Wudang Martial Arts
  2. 08:30 am: Introduce China culture, teach Tai Chi ball and play Chinese chess (optional)
  3. 09:30 am: teach and practice Tai Chi 18-style (from 1st to 10th)
  4. 10:30 am: lecture on Taoism classics
  5. 10:30 am: fetch water, pick vegetables and cook Taoism vegetarian lunch

In the afternoon:

  1. 14:30 pm: lecture on Taoism knowledge (detailed introduction of Wudang Mountain’s classical anecdote and influential Taoist figures)
  2. 16:30 pm: practice Tai Chi 18-style (from 1st to 10th style)
  3. 17:30 pm: fetch water, water the field and cook Taoism vegetarian food

In the evening

  1. 19:30 pm: evening lessons (30 minutes)
  2. 20:00 pm: practice Source-Cultivation Standing Chikung and five animal play under the direction by senior Taoist
  3. 20:30 pm: practice Tai Chi 18-style (from 1st to 10th)

2- 3. The Third Day: Xuan Wu of Holy Land
The early morning:

  1. 06:00 am: have Taoist early class
  2. 06:30 am: practice Eight-section Brocade and San Feng Tai Chi 18-style (from 1st  to 18th form)
  3. 07:00 am: have Taoism vegetarian breakfast

The morning:

  1. 08:00am: climb Heaven-pillar peak at an elevation of 1612 metres, search for the immortals, collect herbs and worship the God (the highest peak of Wudang mountain) 

At the noon:

  1. 12:00am: have lunch on Golden Top

In the afternoon:

  1. Return to the Chiongtai Temple and practice six-formula of health-preservation approach on the way back home.

In the evening :

  1. 19:30pm: attend Taoist evening class (30 minutes)
  2. 20:00pm: lecture on Taoist Internal Alchemy practice
  3. 20:30pm: free time and feel free to join in Wudang Taoism Kungfu mission’s training activities if not fatigued.

2- 4. The Fourth Day: Become a Taoist Immortal
In the early morning:

  1. 06:00 am: attend Taoist early class (30 minutes)
  2. 06:30 am: practice Eight-section Brocade and San Feng Tai Chi 18-style (from 1st to 18th form)
  3. 07:00 am: have Taoism vegetarian breakfast

In the morning;

  1. 08:00 am: visit health-preservation hall and make herbal formula by hands
  2. 08:30 am: practice Eight-section Brocade and San Feng Tai Chi 18-style (from 1st to 18th form) in front of health-preservation hall
  3. 10:30 am: lecture on Taoism classics

In the afternoon:
Collect tea if the weather is sunny or foggy / have Kungfu training class if it rains

  1. 12:00 am: lunch time
  2. 14:00 pm: collect tea in the field of Eight Immortal temple
  3. 16:00 pm: taste Wudang green tea
  4. 16:30 pm: have Taoism culture class, lecture on Simplicity and Quiescence scripture.
  5. 17:30 pm: fetch water, water the field and learn to cook Taoism vegetarian food.

In the evening:

  1. 19:30 pm: attend evening class (30 minutes)
  2. 20:00 pm: practice San Feng Tai Chi 18-style (from 1st to 18th form)
  3. 21:00 pm: Sleep

2- 5. The Fifth Day: Harmony Between Man and Nature
In the early morning:

  1. 06:00 am: Taoist early class
  2. 06:30 am: practice San Feng Tai Chi 18-style (from 1st to 18th form)
  3. 07:00 am: have Taoism vegetarian breakfast

In the morning

  1. 08:00 am: lecture on Taoism
  2. 10:00 am: appreciate Taoism music

In the afternoon:

  1. 14:30 pm: lecture on Taoism health-preservation knowledge (daily health-preservation knowledge)
  2. 16:30 pm: review and consolidate six-formula health-preservation method, Source-Cultivation Standing Chikung, Eight-section Brocade and San Feng Tai Chi 18-style of full set

In the evening:


2- 6. The Sixth Day
In the morning

  1. 6:30 am: early morning Taoist class
  2. 7:00 am: breakfast
  3. 8:30 am: lecture upon Tao The Ching, Chuang Tzu
  4. 10:30 am: Wudang Tai Chi Chuan
  5. 11:30 am: lunch
  6. 1:00 pm: say goodbye to each other and take a bus going down to Wudang Town before taking train or air plane returning home or for further journey in China.

Wudang Taoist Kung Fu Academy
Purple Heaven Palace
Mount Wudang Scenery Zone
ShiYan City, Hubei Province, China 442714
Tel: 0086-152-4242-9365 (foreign); 0719-5689185

May Tao is with you forever!